|Điện Biên Police on Sunday discovered a case of methamphetamine trafficking. — VNA/VNS Photo Xuân Tư|
HÀ NỘI — Việt Nam has recorded its first case of brain haemorrhage due to methamphetamine use, according to Nguyễn Trung Nguyên, a doctor from the Poison Control Centre under Bạch Mai Hospital in Ha Noi.
The patient’s family members said that after using methamphetamine, the 27-year-old man had a headache and felt nauseous.
Examination at hospital showed he had suffered from a brain haemorrhage and brain bleed. He tested positive for methamphetamine.
He was moved from a provincial hospital to Bạch Mai Hospital in Hà Nội last Tuesday. He is currently alive and under supervision at the hospital.
Nguyên said methamphetamine could cause serious health consequences, including convulsions, delusions, increased blood pressure, heart beat disorders and strokes.
Nguyên warned students are a group at high risk of being involved in drugs.
Parents should keep a close watch on their children to detect any abnormal behaviour, while students should be vigilant and not use drugs even once. — VNS